Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of periodic solutions for a fractional Schrödinger equation


Author: Vincenzo Ambrosio
Journal: Proc. Amer. Math. Soc. 146 (2018), 3767-3775
MSC (2010): Primary 35R11; Secondary 35A15, 35B10
DOI: https://doi.org/10.1090/proc/13630
Published electronically: June 1, 2018
MathSciNet review: 3825832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an elementary proof of the existence of a nontrivial weak periodic solution for a nonlinear fractional problem driven by a relativistic Schrödinger operator with periodic boundary conditions and involving a periodic continuous subcritical nonlinearity satisfying a more general Ambrosetti-Rabinowitz condition.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35R11, 35A15, 35B10

Retrieve articles in all journals with MSC (2010): 35R11, 35A15, 35B10


Additional Information

Vincenzo Ambrosio
Affiliation: Università degli Studi di Napoli Federico II, Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, via Cinthia, 80126 Napoli, Italy
MR Author ID: 1105343
Email: vincenzo.ambrosio2@unina.it

Keywords: Periodic solutions, nonlocal operators, Ambrosetti-Rabinowitz condition, critical points
Received by editor(s): October 14, 2016
Received by editor(s) in revised form: December 21, 2016
Published electronically: June 1, 2018
Communicated by: Joachim Krieger
Article copyright: © Copyright 2018 American Mathematical Society